Alert archive / Puerto Rico / Small Craft Advisories in 2012

Small Craft Advisory 48, NWS JSJ

November 13, 2012

NWS JSJ issued this small craft advisory at Nov 13, 2012, 2:03 AM CST. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2012, 2:03 AM CST (08:03 UTC)
Expired
Nov 15, 2012, 7:00 AM CST
In force
53 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WHCA72 TJSJ 130803
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
403 AM AST TUE NOV 13 2012

...NORTH SWELLS CONTINUED TO AFFECT THE LOCAL ATLANTIC WATERS AND
THE CARIBBEAN PASSAGES TODAY...

.NORTH SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES DURING THE REST OF TODAY...WHILE
SLOWLY SUBSIDING. THESE SWELLS AND MODERATE TO LOCALLY FRESH WINDS
WILL RESULT IN LOCALLY HAZARDOUS MARINE CONDITIONS. IN ADDITION...
AREAS OF ISOLATED BUT STRONG THUNDERSTORMS WITH GUSTY WINDS WILL
CAUSE LOCALLY HEAVY RAINFALL AND HIGHER SEAS.


AMZ710-131615-
/O.NEW.TJSJ.SC.Y.0048.121113T0803Z-121114T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
403 AM AST TUE NOV 13 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM AST THIS EVENING. 

* WINDS...EAST TO NORTHEAST UP TO 18 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS BETWEEN 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
306 
WHCA72 TJSJ 131429
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1029 AM AST TUE NOV 13 2012

...NORTH SWELLS CONTINUED TO AFFECT THE LOCAL ATLANTIC WATERS AND
THE CARIBBEAN PASSAGES TODAY...

.NORTH SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES DURING THE REST OF THE DAY...WHILE SLOWLY
SUBSIDING. THESE SWELLS AND MODERATE TO LOCALLY FRESH WINDS WILL
RESULT IN LOCALLY HAZARDOUS MARINE CONDITIONS.

AMZ710-132230-
/O.CON.TJSJ.SC.Y.0048.000000T0000Z-121114T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1029 AM AST TUE NOV 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

* WINDS...EAST TO NORTHEAST UP TO 18 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS BETWEEN 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
380 
WHCA72 TJSJ 132052
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
452 PM AST TUE NOV 13 2012

...NORTH SWELLS CONTINUED TO AFFECT THE LOCAL ATLANTIC WATERS AND
THE CARIBBEAN PASSAGES TODAY...

.NORTH SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES DURING THE REST OF THE DAY...WHILE
SLOWLY SUBSIDING. THESE SWELLS AND MODERATE TO LOCALLY FRESH
WINDS WILL RESULT IN LOCALLY HAZARDOUS MARINE CONDITIONS.

AMZ710-140100-
/O.CON.TJSJ.SC.Y.0048.000000T0000Z-121114T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
452 PM AST TUE NOV 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

* WINDS...EAST TO NORTHEAST UP TO 17 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS BETWEEN 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
994 
WHCA72 TJSJ 140107 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
907 PM AST TUE NOV 13 2012

...NORTH SWELLS CONTINUED TO AFFECT THE LOCAL ATLANTIC WATERS AND
THE CARIBBEAN PASSAGES THROUGH AT LEAST THURSDAY MORNING...

.NORTH SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES UNTIL AT LEAST THURSDAY. THESE SWELLS
AND MODERATE TO LOCALLY FRESH WINDS WILL RESULT IN LOCALLY
HAZARDOUS MARINE CONDITIONS.

AMZ710-140915-
/O.EXT.TJSJ.SC.Y.0048.000000T0000Z-121115T1300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
907 PM AST TUE NOV 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM AST THURSDAY...

* WINDS...12 TO 17 KNOTS WITH LOCALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS BETWEEN 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
883 
WHCA72 TJSJ 140842
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
442 AM AST WED NOV 14 2012

...SLOWLY FADING NORTHERLY SWELLS AND WILL CONTINUE TO AFFECT THE
LOCAL ATLANTIC WATERS THROUGH AT LEAST THURSDAY MORNING...

.NORTHERLY SWELLS CONTINUED TO SUBSIDE BUT WILL AFFECT THE LOCAL
ATLANTIC WATERS AT LEAST UNTIL EARLY THURSDAY. THESE SWELLS AND
MODERATE TO LOCALLY FRESH WINDS WILL RESULT IN LOCALLY HAZARDOUS
MARINE CONDITIONS.

AMZ710-141645-
/O.CON.TJSJ.SC.Y.0048.000000T0000Z-121115T1300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
442 AM AST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
THURSDAY...

* WINDS...BETWEEN 12 TO 17 KNOTS WITH LOCALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS BETWEEN 6 TO 7 FEET IN NORTH NORTHEAST
  SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
363 
WHCA72 TJSJ 141414
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1014 AM AST WED NOV 14 2012

...HAZARDOUS SEAS CONTINUE...

.NORTHEAST SWELLS WILL BEGIN TO SUBSIDE LATE TONIGHT.

AMZ710-142215-
/O.CON.TJSJ.SC.Y.0048.000000T0000Z-121115T1300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1014 AM AST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
THURSDAY...

* WINDS...BETWEEN 12 TO 17 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTHEAST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
167 
WHCA72 TJSJ 142016
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
416 PM AST WED NOV 14 2012

...HAZARDOUS SEAS CONTINUE...

.NORTHEAST SWELLS WILL BEGIN TO SUBSIDE LATE TONIGHT.

AMZ710-150430-
/O.CON.TJSJ.SC.Y.0048.000000T0000Z-121115T1300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
416 PM AST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
THURSDAY...

* WINDS...BETWEEN 12 TO 17 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTHEAST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
839 
WHCA72 TJSJ 150235
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1035 PM AST WED NOV 14 2012

...HAZARDOUS SEAS CONTINUE...

.NORTHEAST SWELLS WILL CONTINUE TO SUBSIDE THROUGH 
THURSDAY MORNING.

AMZ710-151045-
/O.CON.TJSJ.SC.Y.0048.000000T0000Z-121115T1300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1035 PM AST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
THURSDAY...

* WINDS...BETWEEN 12 TO 17 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTHEAST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
014 
WHCA72 TJSJ 150805
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
405 AM AST THU NOV 15 2012

...HAZARDOUS SEAS CONTINUE...

.NORTHEAST SWELLS WILL CONTINUE TO SUBSIDE THROUGH THIS MORNING.

AMZ710-151300-
/O.CON.TJSJ.SC.Y.0048.000000T0000Z-121115T1300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
405 AM AST THU NOV 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS
MORNING...

* WINDS...BETWEEN 12 TO 17 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTHEAST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 7:34 PM CST, 6 hours 29 minutes earlier.

Area forecast discussion, Nov 12, 7:34 PM CST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
934 PM AST MON NOV 12 2012

.UPDATE...ACTIVITY IN THE NORTHERN ATLANTIC WATERS HAS CONTINUED
TO INCREASE AND LIGHTNING INDICATORS SHOW GOOD ACTIVITY. SHOWERS
HAVE ALSO RE-DEVELOPED ACROSS ISABELA...AGUADILLA AND COASTAL GUANICA SO
WILL UPDATE ZONES FOR INCREASED ACTIVITY.

&&

.DISCUSSION...RADAR SHOWED A FAST MOVING BOUNDARY FROM THE
NORTHWEST THAT APPEARS TO BE INTENSIFYING EXISTING CELLS OVER
ATLANTIC WATERS AND GENERATING NEW ACTIVITY. CELL MOTION HAS ALSO
SHIFTED FROM EAST SOUTHEAST TO EAST IN THE CARIBBEAN. LOW LEVEL
TROUGH APPEARS TO BE MOVING TOWARD HISPANIOLA AT THIS TIME.

&&

.HYDROLOGY...THE CULEBRINAS RIVER IS NOW ONLY 1.5 FEET FROM
FLOOD STAGE AT THE MARGARITA DAM. IT IS NOT CLEAR WHETHER IT WILL
GO INTO FLOOD OR NOT SINCE THE GAGE AT MOCA...MOCP4...IS
BROKEN...BUT WILL CONTINUE TO MONITOR.

&&

.AVIATION...
MOSTLY VFR CONDITIONS ARE EXPECTED ACROSS ALL TAFS SITES THROUGH
AT LEAST 13/16Z. HOWEVER...SHRA/TSRA WILL CONTINUE TO AFFECT THE
LOCAL ATLANTIC WATERS AND MONA PASSAGE OVERNIGHT WITH SOME TOPS
EXCEEDING 50 KFT. LLVL WIND IS EXPECTED TO REMAIN THE E TO ESE AT
AROUND 10 TO 15 KTS. SFC WINDS IN AND AROUND THE TERMINALS SHOULD
BE LESS THAN 12 KTS THE REST OF TONIGHT. AFTERNOON CONVECTION WILL
DEVELOP BETWEEN 13/18Z AND 13/22Z ACROSS THE NW AND N CENTRAL
PR...AND POSSIBLY AFFECTING TJMZ AND TJBQ.

&&

.PREV DISCUSSION... /ISSUED 350 PM AST MON NOV 12 2012/

SYNOPSIS...A MID TO UPPER LEVEL TROUGH EXTENDING FROM THE
SOUTHWEST ATLANTIC INTO THE SOUTH CENTRAL CARIBBEAN WILL MOVE
LITTLE FOR THE NEXT COUPLE OF DAYS...MAINTAINING UNSETTLED
CONDITIONS THROUGH ABOUT WEDNESDAY. THIS TROUGH WILL THEN LIFT
OUT WITH ELONGATED RIDGING EXPECTED TO EXTEND ACROSS THE FA FOR
THURSDAY THROUGH SATURDAY.

DISCUSSION...AN OLD FRONTAL BOUNDARY JUST NORTHWEST OF THE LOCAL
REGION WILL CONTINUE TO DISSIPATE THROUGH TONIGHT. A SURFACE
TROUGH OVER PUERTO RICO WILL CONTINUE MOVING WEST INTO THE MONA
PASSAGE TONIGHT. THE COMBINATION OF THIS SURFACE TROUGH AND ITS
ASSOCIATED MOISTURE...THE MID TO UPPER LEVEL TROUGH JUST WEST
THROUGH NORTHWEST OF THE LOCAL AREA AND LOCAL EFFECTS...SHOULD
CONTINUE TO PRODUCE SOME CLOUDINESS...SCATTERED TO LOCALLY
NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS OVER PARTS OF THE
LOCAL ISLANDS FOR TONIGHT THROUGH AT LEAST THE FIRST PART OF
TUESDAY AND POSSIBLY LASTING THROUGH THE AFTERNOON. IT STILL
APPEARS THAT ADDITIONAL MOISTURE WILL AFFECT THE LOCAL ISLANDS
FOR WEDNESDAY INTO WEDNESDAY NIGHT...WITH AN OVERALL DRIER PATTERN
CURRENTLY EXPECTED FOR THURSDAY THROUGH MUCH OF FRIDAY...WITH
ANOTHER ROUND OF DEEPER MOISTURE CURRENTLY INDICATED FOR FRIDAY
NIGHT THROUGH SATURDAY.

AVIATION...SHRA/TSRA WILL AFFECT TJMZ AND TJBQ AFTER 12/18Z...
CAUSING MVFR/IFR CONDITIONS. WEATHER EXPECTED TO IMPROVE ACROSS NW
PUERTO RICO AFTER 13/00Z. THEREAFTER...MOSTLY VFR CONDITIONS ARE
EXPECTED ACROSS THE LOCAL TERMINALS WITH CEILINGS AROUND 6K FT AS
CLOUDINESS CONTINUES ACROSS THE AREA. WIND IS EXPECTED TO DIMINISH
OVERNIGHT...INCREASING ONCE AGAIN AFTER 13/12Z FROM THE EAST AT
AROUND 10KTS WITH SEA BREEZE VARIATIONS.

MARINE...GENERALLY EXPECT WINDS OF 18 KNOTS OR LESS AND SEAS OF
4 TO 8 FEET IN NORTH SWELLS ACROSS THE REGIONAL WATERS THROUGH AT
LEAST TUESDAY...WITH THE SEAS GENERALLY HIGHEST TONIGHT THROUGH
EARLY TUESDAY ACROSS THE ATLANTIC WATERS AND THE CARIBBEAN
PASSAGES...AS NORTH SWELLS CONTINUE TO SLOWLY SUBSIDE. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FOR PARTS OF THE LOCAL WATERS
THROUGH AT LEAST EARLY TONIGHT AND SMALL BOAT OPERATORS SHOULD
EXERCISE CAUTION ACROSS MOST OF THE REMAINING WATERS. PLEASE REFER
TO SJUCWFSJU FOR FORECAST DETAILS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  78  88  77  87 /  10  30  30  30
STT  77  87  78  87 /  10  20  30  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 3 AM AST TUESDAY FOR ATLC WATERS OF
     PUERTO RICO AND USVI FROM 10NM TO 19.5N.

&&

11/12
Hazardous weather outlook, Nov 12, 3:09 AM CST, 22 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
509 AM AST MON NOV 12 2012

AMZ710>745-PRZ001>013-130915-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
509 AM AST MON NOV 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
AN UPPER LEVEL TROUGH WEST OF THE LOCAL AREA AND A SURFACE TROUGH
APPROACHING FROM THE EAST WILL COMBINE WITH THE MOISTURE
ASSOCIATED TO THE REMNANTS OF A FRONTAL BOUNDARY NORTHWEST OF THE
REGION TO MAINTAIN UNSETTLED WEATHER CONDITIONS WITH GOOD CHANCES
OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION. THIS ALONG WITH GOOD UPPER
LEVEL DIVERGENCE WILL FURTHER ENHANCE CONVECTIVE ACTIVITY...
PRODUCING PERIODS OF LOCALLY HEAVY RAINFALL ACROSS PARTS OF PUERTO
RICO.

ROUGH MARINE CONDITIONS WILL CONTINUE TO PREVAIL THROUGH TONIGHT
ACROSS THE ATLANTIC COASTAL WATERS. SEAS AND WINDS WILL CONTINUE
TO GENERATE CONFUSE MARINE CONDITIONS MAINLY ACROSS THE LOCAL
ATLANTIC WATERS. THIS WILL ALSO SUPPORT THE FORMATION OF RIP
CURRENTS ALONG THE COASTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
AN UPPER LEVEL TROUGH AREA AND A SURFACE TROUGH WILL COMBINE TO
MAINTAIN UNSETTLED WEATHER CONDITIONS WITH GOOD CHANCES OF SHOWERS
AND THUNDERSTORMS ACROSS THE REGION THROUGH AT LEAST MID WEEK.
THIS ALONG WITH GOOD UPPER LEVEL DIVERGENCE WILL FURTHER ENHANCE
CONVECTIVE ACTIVITY...PRODUCING PERIODS OF LOCALLY HEAVY RAINFALL
ACROSS PARTS OF THE ISLAND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED.

AMZ715-725-VIZ001-002-130915-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
509 AM AST MON NOV 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
AN UPPER LEVEL TROUGH WEST OF THE LOCAL AREA AND A SURFACE TROUGH
APPROACHING FROM THE EAST WILL COMBINE WITH THE MOISTURE
ASSOCIATED TO THE REMNANTS OF A FRONTAL BOUNDARY NORTHWEST OF THE
REGION TO MAINTAIN UNSETTLED WEATHER CONDITIONS WITH GOOD CHANCES
OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION. THIS ALONG WITH GOOD
UPPER LEVEL DIVERGENCE WILL FURTHER ENHANCE CONVECTIVE ACTIVITY...
PRODUCING PERIODS OF LOCALLY HEAVY RAINFALL ACROSS PARTS OF THE
ISLANDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
AN UPPER LEVEL TROUGH AND A SURFACE TROUGH WILL COMBINE TO
MAINTAIN UNSETTLED WEATHER CONDITIONS WITH GOOD CHANCES OF SHOWERS
AND THUNDERSTORMS ACROSS THE REGION THROUGH AT LEAST MID WEEK.
THIS ALONG WITH GOOD UPPER LEVEL DIVERGENCE WILL FURTHER ENHANCE
CONVECTIVE ACTIVITY... PRODUCING PERIODS OF LOCALLY HEAVY RAINFALL
ACROSS PARTS OF THE ISLANDS.

.SPOTTER INFORMATION STATEMENT...
POTTER ACTIVATION MAY BE REQUESTED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 9:00 PM CSTAreal Flood WarningJSJ7 hr
Nov 12, 10:09 PM CSTAreal Flood AdvisoryJSJ4 hr
Nov 12, 11:51 PM CSTAreal Flood AdvisoryJSJ4 hr

Nearby

Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.